Show simple item record

dc.contributor.authorKarakostas, George L. ( Orcid Icon 0000-0002-1230-7128 )
dc.date.accessioned2021-07-19T16:39:32Z
dc.date.available2021-07-19T16:39:32Z
dc.date.issued2006-07-10
dc.identifier.citationKarakostas, G. L. (2006). Positive solutions of a boundary-value problem for a differential equation with damping and actively bounded delayed forcing term. Electronic Journal of Differential Equations, 2006(73), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13946
dc.description.abstractSufficient conditions are given for the existence of positive solutions of a boundary-value problem concerning a second-order delay differential equation with damping and forcing term whose the delayed part is an actively bounded function, a meaning which is introduced in this paper. The Krasnoselskii fixed point theorem on cones in Banach spaces is used.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemsen_US
dc.subjectDelay differential equationsen_US
dc.subjectPositive solutionsen_US
dc.subjectKrasnoselskii fixed point theoremen_US
dc.titlePositive solutions of a boundary-value problem for a differential equation with damping and actively bounded delayed forcing termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record